# SDR RAIA00611021

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 19,614 hours, 17,272 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5526 - STL - EMERGENCY LIGHTS AT THE COCKPIT STEP AND THE SERVICE DOOR ARE INOP.  MAINTENANCE RESET THE CONNECTOR TO THE EMERGENCY LIGHTS.
